# SDR M17F20230808107

- Difficulty date: July 22, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 42,324 hours, 19,151 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007021
- Part serial: P6164
- Condition: Failed
- Location: Zone 300
- Part time: 45,818 hours, 48,937 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU NEUMATIC INOPERATIVE
